# SDR MK1Y20210519001

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N521AZ
- Make and model: Boeing 767338
- Aircraft serial: 25576
- Aircraft time: 89,045 hours, 26,161 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 221M1761525
- Part serial: 0421
- Condition: Damaged
- Location: Nacelle
- Part time: 89,045 hours, 26,161 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION CRACK OF APP. 1.14" FOUND AT AFT EDGE OF EXTERNAL SKIN ON 3/16" FASTENER HOLE.
